Table of Contents
Geometry
Volume 2015 (2015), Article ID 509058, 5 pages
http://dx.doi.org/10.1155/2015/509058
Research Article

New Representations of Spherical Indicatricies of Bertrand Curves in Minkowski 3-Space

Department of Mathematics, Art and Science Faculty, Ondokuz Mayis University, Kurupelit campus, 55190 Samsun, Turkey

Received 26 September 2014; Accepted 24 December 2014

Academic Editor: Isaac Pesenson

Copyright © 2015 İsmail Aydemir and Fırat Yerlikaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtained a new representation for timelike Bertrand curves and their Bertrand mate in 3-dimensional Minkowski space. By using this representation, we expressed new representations of spherical indicatricies of Bertrand curves and computed their curvatures and torsions. Furthermore in case the indicatricies of a Bertrand curve are slant helices, we investigated some new characteristic features of these curves.